DOCUMENTA MATHEMATICA, Vol. 19 (2014), 1017-1023

L. Biliotti, A. Ghigi, and P. Heinzner

A Remark on the Gradient Map

For a Hamiltonian action of a compact group $U$ of isometries on a compact Kähler manifold $Z$ and a compatible subgroup $G$ of $U^\C$, we prove that for any closed $G$--invariant subset $Y\subset Z$ the image of the gradient map $\mup(Y)$ is independent of the choice of the invariant Kähler form $\om$ in its cohomology class $[\om]$.

2010 Mathematics Subject Classification: 53D20

Keywords and Phrases:

Full text: dvi.gz 17 k, dvi 49 k, ps.gz 227 k, pdf 116 k.


Home Page of DOCUMENTA MATHEMATICA